Hail, San Augustine
- When
- April 7, 7:15 PM CST
- Where
- San Augustine County, 2 mi N of San Augustine
- Measured
- 1.25 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 31.550, -94.117
Hail fell along Hwy 147.
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Apr 7, 2:26 PM CST, 4 hours 49 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 310 PM CDT WED APR 7 2004 .DISCUSSION... CLOSED UPPER LOW OVER LAKE TEXOMA WILL OPEN AND MOVE EAST...INTO THE MISSISSIPPI VALLEY BY DAYBREAK THURSDAY. BUT UNTIL THEN... EXPECTING SCATTERED THUNDERSTORMS TO CONTINUE DEVELOPING OVER THE CWA FOR THE REMAINDER OF THE AFTERNOON AND EVENING. WITH COLD AIR ALOFT...WET-BULB ZERO BELOW 10K...HAIL CHANCE WILL HIGH. SEVERE TSTM WATCHES HAVE BEEN ISSUED FOR MUCH OF CWA...AND WILL MENTION SEVERE IN ALL ZONES. DRY WEATHER EXPECTED TO MOVE INTO CWA BEHIND THIS SYSTEM THURSDAY AND THURSDAY NIGHT. ANOTHER FAST MOVING SYSTEM ROTATING AROUND CANADIAN LOW WILL BRING ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS TO NORTHERN ZONES ON FRIDAY. THIS ONE WILL BE FOLLOWED BY SERIES OF SHORT WAVES UNTIL SLOW MOVING UPPER LOW MOVES EAST INTO MISSISSIPPI VALLEY MONDAY. COOLER AIR WILL SPILL SOUTH SUNDAY NIGHT INTO THE FIRST OF NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... SHV 57 79 57 79 / 50 0 0 0 MLU 58 78 56 79 / 50 0 0 0 TXK 57 78 57 78 / 50 0 0 30 TYR 55 77 56 80 / 50 0 0 0 LFK 55 80 56 82 / 50 0 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 14
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT WED APR 7 2004 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-081100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT WED APR 7 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... THUNDERSTORMS WILL INCREASE OVER THE AREA THIS AFTERNOON... AND CONTINUE INTO TONIGHT. INCREASING MOISTURE WITH THE APPROACH OF AN UPPER LEVEL DISTURBANCE...WARM SURFACE TEMPERATURES...AND A SURFACE TROUGH OVER THE AREA...WILL PROVIDE AN UNSTABLE ATMOSPHERE. THE MAIN CONCERN WILL BE LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS...MAY BE NEEDED LATE TODAY AND EARLY TONIGHT.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 440 PM CDT WED APR 7 2004 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017-OKZ077-TXZ096-097- 108>112-124>126-136>138-149>153-165>167-080100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CAMP-CASS-CHEROKEE-CLAIBORNE- COLUMBIA-DE SOTO-FRANKLIN-GREGG-HARRISON-HEMPSTEAD-HOWARD-JACKSON- LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-MCCURTAIN-MILLER-MORRIS- NACOGDOCHES-NEVADA-OUACHITA-PANOLA-RED RIVER LA-RED RIVER TX-RUSK- SABINE LA-SABINE TX-SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR- UNION LA-UPSHUR-WEBSTER-WOOD- 440 PM CDT WED APR 7 2004 ...SEVERE THUNDERSTORM WATCH CONTINUES IN EFFECT UNTIL 8 PM... A SEVERE THUNDERSTORM WATCH CONTINUES IN EFFECT UNTIL 8 PM...FOR ALL EXTREME SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS AND NORTHERN LOUISIANA...NORTHWEST OF A LINE FROM MANY TO COUSHATTA TO MONROE. SCATTERED STRONG TO SEVERE THUNDERSTORMS CONTINUE ACROSS EAST TEXAS...SOUTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
652 PM CDT WED APR 07 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL GLADEWATER 32.54N 94.95W
04/07/2004 0.88 INCH GREGG TX TRAINED SPOTTER
NICKEL SIZE HAIL BETWEEN GLADEWATER AND WHITE OAK.
0430 PM HAIL 5 E ASHDOWN 33.67N 94.04W
04/07/2004 0.88 INCH LITTLE RIVER AR LAW ENFORCEMENT
NICKEL SIZE HAIL FELL IN MILLWOOD STATE PARK.
0430 PM HAIL LONGVIEW 32.52N 94.76W
04/07/2004 0.88 INCH GREGG TX LAW ENFORCEMENT
0430 PM HAIL TALCO 33.36N 95.10W
04/07/2004 0.88 INCH TITUS TX LAW ENFORCEMENT
0435 PM HAIL BECKVILLE 32.24N 94.46W
04/07/2004 0.88 INCH PANOLA TX PUBLIC
0445 PM HAIL 8 E LONGVIEW 32.52N 94.62W
04/07/2004 1.00 INCH HARRISON TX TRAINED SPOTTER
HAIL FELL BETWEEN LONGVIEW AND HALLSVILLE ON HWY 80.
0455 PM HAIL HALLSVILLE 32.50N 94.58W
04/07/2004 1.00 INCH HARRISON TX CO-OP OBSERVER
&&
22PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
708 PM CDT WED APR 07 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL HENDERSON 32.16N 94.80W
04/07/2004 1.00 INCH RUSK TX LAW ENFORCEMENT
0525 PM HAIL HOPE 33.67N 93.59W
04/07/2004 1.75 INCH HEMPSTEAD AR LAW ENFORCEMENT
HAIL FELL AT HOPE AIRPORT.
0530 PM HAIL RUSK 31.80N 95.15W
04/07/2004 1.00 INCH CHEROKEE TX LAW ENFORCEMENT
0530 PM HAIL ALTO 31.65N 95.07W
04/07/2004 1.00 INCH CHEROKEE TX LAW ENFORCEMENT
0539 PM HAIL WELLS 31.49N 94.95W
04/07/2004 0.88 INCH CHEROKEE TX LAW ENFORCEMENT
0543 PM HAIL 15 SW SHREVEPORT 32.32N 93.98W
04/07/2004 1.75 INCH CADDO LA TRAINED SPOTTER
HAIL FELL IN SPRING RIDGE.
&&
22PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
717 PM CDT WED APR 07 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL STONEWALL 32.26N 93.82W
04/07/2004 1.00 INCH DE SOTO LA TRAINED SPOTTER
0557 PM HAIL MANSFIELD 32.03N 93.70W
04/07/2004 1.75 INCH DE SOTO LA TRAINED SPOTTER
0610 PM HAIL STONEWALL 32.26N 93.82W
04/07/2004 2.75 INCH DE SOTO LA TRAINED SPOTTER
BASEBALL SIZE HAIL FELL IN STONEWALL.
&&
22PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
731 PM CDT WED APR 07 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0558 PM HAIL CARTHAGE 32.15N 94.34W
04/07/2004 0.75 INCH PANOLA TX LAW ENFORCEMENT
0600 PM HAIL LUFKIN 31.33N 94.73W
04/07/2004 1.00 INCH ANGELINA TX PUBLIC
0635 PM TSTM WND DMG 5 SE LINDEN 32.96N 94.30W
04/07/2004 CASS TX LAW ENFORCEMENT
TREES DOWN NEAR KILDARE ACROSS HWY 248.
0640 PM HAIL LUFKIN 31.33N 94.73W
04/07/2004 1.00 INCH ANGELINA TX LAW ENFORCEMENT
&&
22The Shreveport radar (KSHV), 103 km away, was scanning. The volume nearest the first event began at 01:16 UTC.
1 hail. Local standard time, as filed.
Hail fell along Hwy 147.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2004Every state in 2004This day in weather historyWarnings in Texas, April 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5389623.